# SDR DHLA2009743538

- Difficulty date: November 26, 2008
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 600 HAS DOUBLE DRILLED HOLES BETWEEN STR 13R AND 17R.  REMOVED FRAME SECTION BETWEEN STR 13R AND 18R.  FABRICATED FRAME SECTION, AND INSTALLED PER B727 SRM 53-10-2 FIG 2, AND 51-10-1.  ALSO, ACCOMPLISHED FRAME REPAIR BETWEEN STR 11R AND 14R PER B727 SRM 53-10-4 FIG 1.
